# SDR ABXA010805

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,694 hours, 60,620 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT OPEN CAPTAIN'S SLIDING WINDOW.  LUBED TRACK AND LOCKING MECHANISM.  CAPTAIN'S CLEARVIEW WINDOW OPS CHECKED GOOD.
